# SDR DALA2018042302751

- Difficulty date: April 22, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 58,450 hours, 22,734 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A CRACK ON THE FLOOR SUPPORT BETWEEN BS 344 AND 360,  LBL 1.  MAINTENANCE REPAIRED  THE FLOOR SUPPORT IAW SRM 51-40-02, PARAGRAPH 7, 53-10-51, REPAIR 6, 51-20-01, PAR.5, AND AMM 51-21-72-370-804.
